# SDR UALA2011031101175

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,095 hours, 24,888 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Emergency Exi
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WING EMER DOOR LIGHT CAME ON SHORT FINAL LIGHT WENT OUT AFTER LAND.  ADJUSTED RT FWD OVERWING EMERGENCY EXIT HATCH SENSOR, 
OPS CK NORMAL.
